# SDR DXTA2025112005773

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000046
- Aircraft time: 5,470 hours, 3,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 006097
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK, NOT HOLDING CHARGE PERFORMED QRH CHARGE PROCEDURE TWICE CORRECTIVE ACTION: REMOVED LT AFT EMERGENCY BATTERY  DUE TO NOT HOLDING CHARGE AND INSTALLED NEW EMERGENCY BATTERY.  REMOVED RT AFT EMERGENCY BATTERY.  DUE TO NOT HOLDING CHARGE AND INSTALLED NEW EMERGENCY BATTERY.  REMOVED LT FWD EMERGENCY BATTERY DUE TO NOT HOLDING CHARGE AND INSTALLED NEW EMERGENCY BATTERY .  REMOVED RT FWD EMERGENCY BATTERY DUE TO NOT HOLDING CHARGE AND INSTALLED NEW EMERGENCY BATTERY.  PERFORMED OPERATIONAL CHECKS, OPS CHECKS SATISFACTORY. WORK PERFORMED IAW AMM 33-50-05 AND 33-50-07.
